# SDR REXA2024102100907

- Difficulty date: October 12, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N316PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15316
- Aircraft time: 22,673 hours, 17,315 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: Inoperative
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE OVHT IN FLIGHT MASTER CAUTION AT F350 RAN QRH MESSAGE    WENT AWAY AND KEPT POPPING UP.      DEFERRED RHOB BTMS IAW MEL 32-46-1D. MX PROCEDURES C/W .               MMO2 UPDATED PLACARDS INSTALLED MOC 95784**** REMOVED & REPLACED BTMS  IAW CRJ900 AMM 32-46-01. GOOD FOR SERVICE. PLACARDS REMOVED, MM02      UPDATED, MX PROCEDURES RESTORED, MOC# 95974 NOTIFED THIS CLEARS MEL    32-46-10
